【Drug Name】：Compound Paracetamol and Amantadine Hydrochloride Capsules
【Chinese Phonetics】：Fu fang An Fen wan' an Jiao nang
【English Name】：Compound Paracetamol and Amantadine Hydrochloride Capsu1es
【Ingredients】This product is a compound preparation containing 250 mg of acetaminophen, 100 mg of amantadine hydrochloride, 2 mg of chlorpheniramine maleate, 10 mg of artificial bezoar, and 15 mg of caffeine. The excipient is dextrin.
【Description】This product is a hard capsule, and the content is light yellow pellets.
【Category of Action】This product is a non-prescription drug for cold medicine.
【Indications】It is suitable for relieving fever, headache, sore limbs, sneezing, runny nose, stuffy nose, sore throat and other symptoms caused by the common cold and influenza. It can also be used for the prevention and treatment of influenza.
【Usage and Dosage】Oral. Adult, 1 capsule at a time, 2 times a day.
【Adverse Reaction】Sometimes mild dizziness, fatigue, nausea, upper abdominal discomfort, dry mouth, loss of appetite and rash, etc., can be restored by themselves.
【Contraindications】Severe liver and kidney dysfunction is prohibited.
1.After 3 to 7 days of medication, the symptoms are not relieved. Please consult a physician or pharmacist.
2.Do not drink alcohol or alcoholic beverages while taking this product.
3.Can not take other anti-cold medicines similar to the ingredients of this product at the same time.
4.Patients with prostatic hypertrophy, glaucoma, and the elderly should be used under the guidance of a physician.
5.Patients with liver dysfunction, renal insufficiency, history of cerebrovascular disease, history of psychosis or history of epilepsy should be used with caution.
6.Pregnant women and lactating women should be used with caution.
7.Do not drive a machine, a car, a ship, engage in aerial work, mechanical operations, and operate precision instruments during the medication.
8.If you take too much or have serious adverse reactions, seek medical attention immediately.
9.For those who are allergic to this product, those with allergies should be used with caution.
10.It is forbidden to use when the trait changes.
11.Keep this product out of the reach of children.
12.If you are using other medicines, please consult a physician or pharmacist before using this product.
1.It can increase the risk of nephrotoxicity when used together with other antipyretic analgesics.
2.This product should not be combined with chloramphenicol or barbiturates (such as phenobarbital).
3.Drug interactions may occur if used in conjunction with other drugs. Consult your physician or pharmacist for details.
【Pharmacological Action】Acetaminophen can inhibit the synthesis of prostaglandins and has an antipyretic and analgesic effect; amantadine can resist the "A-type A" influenza virus and inhibit the reproduction of the virus; coffee can enhance the acetylation because of the central stimulant The antipyretic and analgesic effect of aminophenol can reduce the central inhibition of drowsiness and dizziness caused by other drugs; chlorpheniramine maleate is an antiallergic agent, which can relieve symptoms such as salivation, nasal congestion and sneezing; artificial Niuhuang has antipyretic and stun effects. The above-mentioned various drugs are combined to form a compound, which can enhance the antipyretic and analgesic effects, and relieve or ameliorate various symptoms caused by a cold.
【Storage】Sealed and stored in a cool (not more than 20℃) and dry place.
【Package】Aluminum plastic packaging, 16 tablets / plate x1 plate / box.
【The shelf life】36 months
【Executive Standard】CFDA Standard YBH10202009.
【Approval No.】GYZZ H20094227
【Manufacturer】Fujian Pacific Pharmaceutical Co., Ltd.